# SDR MWEA98892

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Bs 76.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 MODERATE GOUGES ON INTERNAL SIDE OF SKIN AT STATION 76.55 LONGERON 21R.  MTC REPAIRED IAW SRM 53-04 FIG 38 SHEET 18.
